# SDR SIMA201118202

- Difficulty date: June 30, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 21,892 hours, 20,438 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14500459401
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND FRAME 59 TO HAVE A HOLE CHAFED IN IT BETWEEN STRINGERS 4 LEFT AND 5 LEFT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 59 IAW EO-53MR-1831.  THE AIRCRAFT WAS RETURNED TO SERVICE.
